May 21, 2013
Dr. Young, 47 yr old m. I have been on Isentress and truvada for over 3 yrs beautifully. However, last labs went undectable to 15,000, but increase in tcell from 800 to nearly 900.?? Dr. Ordered resistance test, plus reorder the labs. Is it possible mistake? I hate the thought of finding something as well tolerated as this again. Ihave Truvada in many regimines in the past. I do have the M184 mutation. What are your thoughts? NO MISSED DOSES.
Response from Dr. Young
Hello and thanks for posting.
Seems suspicious that you would have such a high viral load after doing so well for so long. Indeed, virological failure after three years of successful, adherent therapy (especially if there weren't previous treatment failures) is very unusual.
My first impression is that perhaps the detectable viral load was a lab error, a repeat test (of course also doing the resistance test too) makes sense.
Hopefully your doctor ordered testing that includes genotypic or phenotypic resistance testing to raltegravir (Isentress), as it would be important to know how this key drug was fairing.
Let us know what the results show. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Blisters?
- Night Sweats Worried It Could Be HIV
- Odds Of Contracting HIV Sex With A Prostitute
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Sexually Transmitted Disease That Cause Numbness
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.